HRT

Discussion in 'Fibromyalgia Main Forum' started by klarry, Jun 22, 2003.

  1. klarry

    klarry New Member

    I have been having an enormous flare up for the past six weeks. Because I have just stopped taking my low dose estradiol and progesterone after nearly six years, I am wondering if this could be a factor. Has anyone else gone through this?
  2. Mikie

    Mikie Moderator

    Our hormones are all connected. I have decided to stick with my HRT because I feel so much better when I'm on it.

    Love, Mikie
  3. KDBBEV

    KDBBEV New Member

    I have stopped my hrt estratest(estrogen & testostorone).
    Been stopped about a month. I did have some withdrawels some sort of seizures but they only lasted for a couple of days and I even got off of them gradually. I had heard so much bad stuff about taking hrt that I decided to stop them.
    I also had been taking them for 5 years.
    Stopping them may have kicked you into a flare. Hope it is over soon.
  4. klarry

    klarry New Member

    Thank you for your wise words. I became scared when I heard all the recent news about the effect on brain function. Now I am not so sure. I am in one of my worst flares in some time. I will see my internist tomorrow, and I definitely plan to grillhim on hormone replacement therapy.
  5. klutzo

    klutzo New Member

    may be all you need. I had awful weight gain with estrogen and started having migraines again. Progesterone drops from a compounding pharmacy helped tremendously without the downside. We live in an estrogen dominant culture and most of us are getting it through our food whether we want it or not (the exception is vegans). Maybe you don't need both?
    Klutzo